Upper and Lower Bounds of a Solution of the Cauchy Problem for a Stochastic Differential Equation of Parabolic Type with Power Nonlinearities (Weak Source)

Authors

  • S. A. Mel'nik

Abstract

We study the time evolution of a solution of the Cauchy problem for a stochastic differential equation of the parabolic type with power nonlinearities. We construct upper and lower bounds for this solution.

Published

25.01.2002

Issue

Section

Research articles

How to Cite

Mel'nik, S. A. “Upper and Lower Bounds of a Solution of the Cauchy Problem for a Stochastic Differential Equation of Parabolic Type With Power Nonlinearities (Weak Source)”. Ukrains’kyi Matematychnyi Zhurnal, vol. 54, no. 1, Jan. 2002, pp. 63-70, https://umj.imath.kiev.ua/index.php/umj/article/view/4040.